# SDR A6WA201303054813

- Difficulty date: February 18, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDER LEFT CARGO BAY FLOOR PANELS 271FLF & 281KLF HAVE CORROSION AROUND O/B NUT PLATES (FLOOR SILL).  REMOVED CORROSION ON LEFT CARGO FLOOR SILL 559+48 -559+112 IAW REO 601R-53-51-221 REV.
